Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Swelling on the feet, ankles and feet after taking nebistar. On eltroxin. Medication side effects?

I am taking Nebistar 5 mg from last 2 months and before that I took Nebistar 10 mg for 3 and 1/2 months. From last 20 days there is heavy swelling on my feet , legs , ankles and face.Is it due to this medecine. Please advice me. I am also taking the Eltroxin 50 mg for Thyroid problem from last 5 and 1/2 months.
Thanks and Regards,
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
side effects of nebistar---Peripheral oedema, bradycardia, chest pain, headache, fatigue, dizziness, insomnia, rash, hypercholesterolaemia, decreased HDL levels, hyperuricaemia, increased TG levels, increased uric acid levels, diarrhoea, nausea, abdominal pain, thrombocytopenia, paraesthesia, weakness, increased BUN, dyspnoea.
periphreal oedema is uncommen side effect, but you have swelling on feet/leg /face. this is not side effect of this drug.
consult doctor - and investigate specially renal and cardiac status for swelling
Answered: Mon, 8 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor